Some embedding theorems for rings

Feigelstock, Shalom

Portugaliae mathematica (1987)

  • Volume: 44, Issue: 4, page 355-359
  • ISSN: 0032-5155

How to cite


Feigelstock, Shalom. "Some embedding theorems for rings." Portugaliae mathematica 44.4 (1987): 355-359. <>.

author = {Feigelstock, Shalom},
journal = {Portugaliae mathematica},
keywords = {embeddings; direct sum of simple rings; torsion part; ring direct summand},
language = {eng},
number = {4},
pages = {355-359},
publisher = {Sociedade Portuguesa de Matemática},
title = {Some embedding theorems for rings},
url = {},
volume = {44},
year = {1987},

AU - Feigelstock, Shalom
TI - Some embedding theorems for rings
JO - Portugaliae mathematica
PY - 1987
PB - Sociedade Portuguesa de Matemática
VL - 44
IS - 4
SP - 355
EP - 359
LA - eng
KW - embeddings; direct sum of simple rings; torsion part; ring direct summand
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.